The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Quarter-Symmetric Metric Connection in P-Sasakian Manifold

Authors

Dhruwa Narain and Gajendra Nath Tripathi

Abstract

The object of the present paper is to study properties of curvature tensor
of a quarter symmetric metric connection in a P-Sasakian manifold.

Keywords and Phrases : P-Sasakian manifold, Weyl conformal curvature
tensor, connection.
AMS Subject Classification : : 53C05, 53C25.

Received date : November 11, 2013

Accepted date: March 22, 2014

cited by: J.T.S. Vol. 8 (2014), pp.45-52

Download PDF